All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

September 2010 , Volume 14 , Issue 2

Special issue
dedicated to Peter E. Kloeden on the occasion of his 60th birthday

Select all articles


Tomás Caraballo, José Real and Russell Johnson
2010, 14(2): i-iii doi: 10.3934/dcdsb.2010.14.2i +[Abstract](803) +[PDF](528.6KB)
Pullback attractors for reaction-diffusion equations in some unbounded domains with an $H^{-1}$-valued non-autonomous forcing term and without uniqueness of solutions
María Anguiano, Tomás Caraballo, José Real and José Valero
2010, 14(2): 307-326 doi: 10.3934/dcdsb.2010.14.307 +[Abstract](1158) +[PDF](268.4KB)
Very rapidly varying boundaries in equations with nonlinear boundary conditions. The case of a non uniformly Lipschitz deformation
José M. Arrieta and Simone M. Bruschi
2010, 14(2): 327-351 doi: 10.3934/dcdsb.2010.14.327 +[Abstract](1094) +[PDF](323.7KB)
Averaging of ordinary differential equations with slowly varying averages
Zvi Artstein
2010, 14(2): 353-365 doi: 10.3934/dcdsb.2010.14.353 +[Abstract](977) +[PDF](190.9KB)
Transversal periodic-to-periodic homoclinic orbits in singularly perturbed systems
Flaviano Battelli and Ken Palmer
2010, 14(2): 367-387 doi: 10.3934/dcdsb.2010.14.367 +[Abstract](973) +[PDF](236.4KB)
Two-sided error estimates for the stochastic theta method
Wolf-Jürgen Beyn and Raphael Kruse
2010, 14(2): 389-407 doi: 10.3934/dcdsb.2010.14.389 +[Abstract](915) +[PDF](249.0KB)
The implicit Euler scheme for one-sided Lipschitz differential inclusions
Wolf-Jüergen Beyn and Janosch Rieger
2010, 14(2): 409-428 doi: 10.3934/dcdsb.2010.14.409 +[Abstract](998) +[PDF](270.6KB)
Carrying an inverted pendulum on a bumpy road
Mari Paz Calvo and Jesus M. Sanz-Serna
2010, 14(2): 429-438 doi: 10.3934/dcdsb.2010.14.429 +[Abstract](822) +[PDF](185.0KB)
Asymptotic behaviour of a stochastic semilinear dissipative functional equation without uniqueness of solutions
Tomás Caraballo, María J. Garrido–Atienza, Björn Schmalfuss and José Valero
2010, 14(2): 439-455 doi: 10.3934/dcdsb.2010.14.439 +[Abstract](1023) +[PDF](225.4KB)
Escape rates and Perron-Frobenius operators: Open and closed dynamical systems
Gary Froyland and Ognjen Stancevic
2010, 14(2): 457-472 doi: 10.3934/dcdsb.2010.14.457 +[Abstract](1094) +[PDF](255.7KB)
Random dynamical systems for stochastic partial differential equations driven by a fractional Brownian motion
María J. Garrido–Atienza, Kening Lu and Björn Schmalfuss
2010, 14(2): 473-493 doi: 10.3934/dcdsb.2010.14.473 +[Abstract](1675) +[PDF](254.5KB)
Zero, one and two-switch models of gene regulation
Somkid Intep and Desmond J. Higham
2010, 14(2): 495-513 doi: 10.3934/dcdsb.2010.14.495 +[Abstract](1200) +[PDF](250.2KB)
Taylor expansions of solutions of stochastic partial differential equations
Arnulf Jentzen
2010, 14(2): 515-557 doi: 10.3934/dcdsb.2010.14.515 +[Abstract](1526) +[PDF](454.5KB)
Remarks on a paper of Kotani concerning generalized reflectionless Schrödinger potentials
Russell Johnson and Luca Zampogni
2010, 14(2): 559-586 doi: 10.3934/dcdsb.2010.14.559 +[Abstract](1107) +[PDF](345.8KB)
Polynomial reformulation of the Kuo criteria for v- sufficiency of map-germs
Victor Kozyakin
2010, 14(2): 587-602 doi: 10.3934/dcdsb.2010.14.587 +[Abstract](930) +[PDF](260.2KB)
On the higher-order global regularity of the inviscid Voigt-regularization of three-dimensional hydrodynamic models
Adam Larios and E. S. Titi
2010, 14(2): 603-627 doi: 10.3934/dcdsb.2010.14.603 +[Abstract](833) +[PDF](356.0KB)
Mutational inclusions: Differential inclusions in metric spaces
Thomas Lorenz
2010, 14(2): 629-654 doi: 10.3934/dcdsb.2010.14.629 +[Abstract](1012) +[PDF](350.8KB)
Three dimensional system of globally modified Navier-Stokes equations with infinite delays
Pedro Marín-Rubio, Antonio M. Márquez-Durán and José Real
2010, 14(2): 655-673 doi: 10.3934/dcdsb.2010.14.655 +[Abstract](911) +[PDF](240.8KB)
On a doubly nonlinear Cahn-Hilliard-Gurtin system
Alain Miranville and Giulio Schimperna
2010, 14(2): 675-697 doi: 10.3934/dcdsb.2010.14.675 +[Abstract](809) +[PDF](350.2KB)
Dynamics of the fuzzy logistic family
Juan J. Nieto, M. Victoria Otero-Espinar and Rosana Rodríguez-López
2010, 14(2): 699-717 doi: 10.3934/dcdsb.2010.14.699 +[Abstract](942) +[PDF](337.0KB)
Global bifurcations from the center of mass in the Sitnikov problem
Rafael Ortega and Andrés Rivera
2010, 14(2): 719-732 doi: 10.3934/dcdsb.2010.14.719 +[Abstract](911) +[PDF](210.0KB)
Variational shadowing
Sergei Yu. Pilyugin
2010, 14(2): 733-737 doi: 10.3934/dcdsb.2010.14.733 +[Abstract](869) +[PDF](103.2KB)
Nonautonomous bifurcation of bounded solutions I: A Lyapunov-Schmidt approach
Christian Pötzsche
2010, 14(2): 739-776 doi: 10.3934/dcdsb.2010.14.739 +[Abstract](1033) +[PDF](643.0KB)
A criterion for asymptotic straightness of force fields
Jürgen Scheurle and Stephan Schmitz
2010, 14(2): 777-792 doi: 10.3934/dcdsb.2010.14.777 +[Abstract](1010) +[PDF](210.7KB)

2017  Impact Factor: 0.972




Email Alert

[Back to Top]